# SDR YENA200535

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 15,997 hours, 6,132 cycles
- Engine: Iae V2524A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 4374
- Condition: Failed
- Location: Live Tv Sys
- Part time: 7,637 hours, 2,636 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUSE, DETECTED ELECTRICAL BURNING ODOR ROW 23-25.  AFTER TURNING THE TV MASTER OFF THE ODOR WENT AWAY.  INSPECTED ROW 23-25 ABC DEF AND NO FAULT FOUND.  REMOVED AND REPLACED LIVE TV SEB AT 24E AS PRECAUTIONARY IAW INFO NOTICE 2004-T023TR.  OPS CHECK NORMAL.
